# SDR ABXA20140419105

- Difficulty date: April 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 368530095387
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 676 STRINGER 12L CRACKED 1 INCH LONG.  COMPLIED WITH REA B653-60933-MR ITEM`S 24, 25, 26 & 27.   TO REPAIR STRINGER 12L AT STATION 676.  CRACKED 1 INCH, PN 368-53-00-95387, PART NAME SN NSN, EXACT FS & BS LOC ON ACFT 676 TO 680, EXACT STR & WS LOC ON ACFT STRINGER 12L TO STRINGER 12L.  ACFT WAS GNDED.
